CSpace
THE LARGE TIME BEHAVIOR OF GLOBAL-SOLUTIONS FOR A MODEL EQUATION FOR FLUID-FLOW IN A PIPE
HSIAO, L
1991-07-01
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume11Issue:3Pages:341-355
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1991GV53200013
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28184
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
HSIAO, L. THE LARGE TIME BEHAVIOR OF GLOBAL-SOLUTIONS FOR A MODEL EQUATION FOR FLUID-FLOW IN A PIPE[J]. ACTA MATHEMATICA SCIENTIA,1991,11(3):341-355.
APA HSIAO, L.(1991).THE LARGE TIME BEHAVIOR OF GLOBAL-SOLUTIONS FOR A MODEL EQUATION FOR FLUID-FLOW IN A PIPE.ACTA MATHEMATICA SCIENTIA,11(3),341-355.
MLA HSIAO, L."THE LARGE TIME BEHAVIOR OF GLOBAL-SOLUTIONS FOR A MODEL EQUATION FOR FLUID-FLOW IN A PIPE".ACTA MATHEMATICA SCIENTIA 11.3(1991):341-355.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[HSIAO, L]'s Articles
Baidu academic
Similar articles in Baidu academic
[HSIAO, L]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[HSIAO, L]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.